# SDR IPXA2021120776732

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 25632
- Aircraft time: 110,312 hours, 18,824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 107STC232
- Part serial: 0021W09P
- Condition: None
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ACO PILOT EVAS LID NOT SECURE / PARTIALLY OPENREMOVED & REPLACED FO'S EVAS AS PER AMM 25-69-01-401 REV 103.00. P/N OFF-ON: 107STC-232, S/N OFF: 0021W09P, S/N ON: 062DD10P. EFF REF IPC 25-60-00-90 ITEM 002.
